MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 45MM

GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 45MM
Model Number 1194.3045
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that screws are backing out of the resonate plate post-operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The imaging provided shows the screw head sticking out of the plate.It is possible that the screws were not fully seated in the screw hole during insertion; however, an exact cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
The two screws that backed out of the plate were returned for evaluation.The imaging provided shows the screw head sticking out of the plate.It is possible that the screws were not fully seated in the screw hole during insertion; however, an exact cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 45MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key14873581
Report Number3004142400-2022-00102
Device Sequence Number5102763
Product Code KWQ
UDI-Device Identifier00193982155360
UDI-Public00193982155360
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.3045
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale